# SDR SWAA2022022420295

- Difficulty date: October 12, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 41,414 hours, 24,578 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Part number: 186A200041
- Part serial: 000186
- Condition: Bulged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB UPPER SKIN BULGING ABOVE TAB TRIM MECHANISM UPPER ATTACH BRACKET. STAB STA 57.9. LOCATED 62.5 INCHES AFT OF THE FWD SPAR. (MARKED) / NEW R/H STAB. WAS ORDERED OUT OF STOCK AND INSTALLED ON N/R G597708. TAG NO: 364699 PN ON: 186A2000-41 SN ON: SAIC0390 PN OFF: SN OFF: 000186
